# SDR U30A2011111500004

- Difficulty date: November 12, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 27,798 hours, 10,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A9892
- Condition: Dislodged
- Location: Zone 800
- Part time: 18,551 hours, 7,129 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AND AT THE GATE AFTER FLIGHT, ESCAPE SLIDE AT L2 DOOR FELL OFF POUCH HOLDING IT AND SLIGHTLY UNFOLDED . NO BOTTLE DISCHARGED.
